MathSciNet Relay Station
MathSciNet bibliographic data
MR2316529 34K13 (34K11 92C30)
Wang, Xiao; Li, Zhixiang Dynamics for a class of general hematopoiesis model with periodic coefficients. Appl. Math. Comput. 186 (2007), no. 1, 460–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement